# SDR FDEA202210012429

- Difficulty date: October 1, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 33,552 hours, 18,921 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Arm
- Condition: Delaminated
- Location: Rt Nr 5 Spoiler
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING - #5 SPOILER CENTER O/B HINGE ARM LOWER SURFACE FOUND DELAMINATION   (AREA: 22MM*35MM,DEPTH:2.0MM) AND CENTER I/B HINGE ARM LOWER SURFACE FOUND   DELAMINATION (AREA: 11MM*15MM,DEPTH: 2.3MM). COMPLIED WITH EA:6-5750-T0370909 P1. TITLE:WING - FLIGHT SURFACES - RH 5# SPOILER   CENTER HINGE ARMS LOWER SURFACE DELAMINATION. THIS SPOILER IS POST SB A300-57-6082   RO3 CONFIGURATION, SO THE DAMAGE IS WITHIN THE ALLOWABLE REPAIR LIMITS. THIS IS CAT A   REPAIR. MINOR REPAIR IAW FEDEX GMM 6  6082 RO3 CONFIGURATION, SO THE DAMAGE IS WITHIN THE ALLOWABLE REPAIR LIMITS. THIS   IS CAT A REPAIR. MINOR REPAIR IAW FEDEX GMM 6-2-100..  ORIG SUB DATE:  RH WING - #5 SPOILER CENTER O/B HINGE ARM LOWER SURFACE FOUND DELAMINATION   (AREA: 22MM*35MM,DEPTH:2.0MM) AND CENTER I/B HINGE ARM LOWER SURFACE FOUND   DELAMINATION (AREA: 11MM*15MM,DEPTH: 2.3MM). COMPLIED WITH EA:6-5750-T0370909 P1. TITLE:WING - FLIGHT SURFACES - RH 5# SPOILER   CENTER HINGE ARMS LOWER SURFACE DELAMINATION. THIS SPOILER IS POST SB A300-57-6082   RO3 CONFIGURATION, SO THE DAMAGE IS WITHIN THE ALLOWABLE REPAIR LIMITS. THIS IS CAT A   REPAIR. MINOR REPAIR IAW FEDEX GMM 6  6082 RO3 CONFIGURATION, SO THE DAMAGE IS WITHIN THE ALLOWABLE REPAIR LIMITS. THIS   IS CAT A REPAIR. MINOR REPAIR IAW FEDEX GMM 6-2-100.: ORIG SUB DATE: 10/3/2022
